# SDR JJBA20211017052

- Difficulty date: October 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,375 hours, 24,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF II CENTER OMEGA BEAM 2 CRACKS FOUND AT FR 25 AND FR 27. CFII, CENTER OMEGA BEAM AT FR 25-27 REPAIRED
